Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 7, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Mar 29, 2014, 5:57 PM EDT for Palm Beach County, Florida. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 29, 2014, 5:57 PM EDT (21:57 UTC)
- Expired
- Mar 29, 2014, 6:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 123 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 6:00 PM EDT | TSTM WND DMG | 2 Ese Wellington, FL | PLAYHOUSE BLOWN TO PIECES ACROSS YARD AND FAN BLADES BLOWN OFF OUTSIDE PORCH. REPORT RELAYED VIA SOCIAL MEDIA. |
| Mar 29, 6:10 PM EDT | TSTM WND DMG | 4 Sse Florida Gardens, FL | BRANCHES AND SIGNS DOWN AT THE INTERSECTION OF JOG ROAD AND HYPOLUXO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 29, 3:42 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 10.0 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1696 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
620
WUUS52 KMFL 292157
SVRMFL
FLC099-292230-
/O.NEW.KMFL.SV.W.0007.140329T2157Z-140329T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
557 PM EDT SAT MAR 29 2014
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL PALM BEACH COUNTY IN SOUTHEAST FLORIDA...
* UNTIL 630 PM EDT
* AT 557 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED OVER WELLINGTON...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...BOYNTON BEACH...WELLINGTON...PALM BEACH
GARDENS...LAKE WORTH...RIVIERA BEACH...PALM BEACH...GREENACRES...
ROYAL PALM BEACH...PALM SPRINGS...NORTH PALM BEACH...LANTANA...LAKE
PARK...ATLANTIS...HAVERHILL...CLOUD LAKE...GUN CLUB ESTATES...ROYAL
PALM ESTATES...GOLDEN LAKES AND DOWNTOWN WEST PALM BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2666 8004 2673 8005 2657 8004 2656 8004
2658 8005 2655 8006 2651 8033 2652 8033
2670 8028 2685 8005 2682 8004 2684 8006
2683 8006 2674 8005 2680 8003
TIME...MOT...LOC 2157Z 249DEG 25KT 2665 8024
$$
KONARIK3 follow-up statements
118
WWUS52 KMFL 292204
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
604 PM EDT SAT MAR 29 2014
FLC099-292230-
/O.CON.KMFL.SV.W.0007.000000T0000Z-140329T2230Z/
PALM BEACH FL-
604 PM EDT SAT MAR 29 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR EAST CENTRAL PALM BEACH COUNTY...
AT 604 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM GOLDEN
LAKES TO NEAR LOXAHATCHEE NWR...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...BOYNTON BEACH...WELLINGTON...PALM BEACH GARDENS...
LAKE WORTH...RIVIERA BEACH...PALM BEACH...GREENACRES...ROYAL PALM
BEACH...PALM SPRINGS...NORTH PALM BEACH...LANTANA...LAKE PARK...
ATLANTIS...HAVERHILL...CLOUD LAKE...GUN CLUB ESTATES...ROYAL PALM
ESTATES...GOLDEN LAKES AND DOWNTOWN WEST PALM BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2651 8030 2673 8023 2685 8005 2682 8004
2684 8006 2683 8006 2674 8005 2680 8003
2666 8004 2673 8005 2657 8004 2656 8004
2658 8005 2655 8006
TIME...MOT...LOC 2204Z 253DEG 26KT 2671 8015 2656 8025
$$
AK214
WWUS52 KMFL 292219
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
619 PM EDT SAT MAR 29 2014
FLC099-292230-
/O.CON.KMFL.SV.W.0007.000000T0000Z-140329T2230Z/
PALM BEACH FL-
619 PM EDT SAT MAR 29 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR EAST CENTRAL PALM BEACH COUNTY...
AT 618 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER LAKE WORTH...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...BOYNTON BEACH...LAKE WORTH...PALM BEACH...
GREENACRES...PALM SPRINGS...LANTANA...ATLANTIS...HAVERHILL...CLOUD
LAKE...GUN CLUB ESTATES...ROYAL PALM ESTATES...DOWNTOWN WEST PALM
BEACH...PALM BEACH INTERNATIONAL AIRPORT...LAKE BELVEDERE ESTATES...
SCHALL CIRCLE...LAKE CLARKE SHORES...HYPOLUXO...SOUTH PALM BEACH AND
MANALAPAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2654 8011 2668 8017 2675 8005 2674 8005
2676 8003 2666 8004 2673 8005 2657 8004
2656 8004 2658 8005 2655 8006
TIME...MOT...LOC 2218Z 249DEG 20KT 2663 8006
$$
AK134
WWUS52 KMFL 292227
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
627 PM EDT SAT MAR 29 2014
FLC099-292237-
/O.EXP.KMFL.SV.W.0007.000000T0000Z-140329T2230Z/
PALM BEACH FL-
627 PM EDT SAT MAR 29 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PALM BEACH COUNTY
WILL EXPIRE AT 630 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 2654 8011 2668 8017 2675 8005 2674 8005
2676 8003 2666 8004 2673 8005 2657 8004
2656 8004 2658 8005 2655 8006
TIME...MOT...LOC 2227Z 249DEG 25KT 2663 8006
$$
AKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 4:42 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Mar 29, 4:42 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE MIAMI FL 442 PM EDT SAT MAR 29 2014 .UPDATE... SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 11PM EDT FOR ALL OF SOUTH FLORIDA. && .PREV DISCUSSION... /ISSUED 220 PM EDT SAT MAR 29 2014/ SHORT TERM (TONIGHT-MONDAY NIGHT)... STRONG MID LEVEL TROUGH CONTINUES TO RAPIDLY DEEPEN ACROSS THE SOUTHEAST STATES WITH ITS ASSOCIATED COLD FRONT JUST WEST OF TLH AS OF 16Z. TWO LARGE CLUSTERS OF TSRA DEVELOPED OVER THE EASTERN GULF OF MEXICO IN RESPONSE TO STRONG MID/UPPER FORCING ALONG WITH STRONG LOW LEVEL INFLOW. SPEAKING OF THE STRONG LOW LEVEL INFLOW, THE PRESSURE GRADIENT ACROSS SOUTH FLORIDA HAS INCREASED MUCH MORE THAN ANY MODEL FORECAST AND HAVE AMENDED ACCORDINGLY THE CWF TO PUT A SCEC STATEMENT. SOME SURFACE WIND GUSTS OVER THE MAINLAND HAVE GUSTED TO 30 KNOTS (MIA) WITH SEVERAL OTHER GUSTS OF 25 KNOTS OR GREATER. AS OF CURRENT THINKING, THE SOUTHERN CLUSTER OF STORMS OVER THE GULF HAS NOT MOVED MUCH PAST THE LOOP CURRENT. THE NORTHERN CLUSTER APPEARS THE ONE THAT WILL HOLD TOGETHER AND AFFECT SOUTH FLORIDA LATER THIS AFTERNOON AND THIS EVENING. THE HRRR, WHICH HAS DONE VERY WELL THIS MORNING, SHOWS THE LINE MOVING INTO GLADES AND HENDRY COUNTIES AROUND 20Z. AT THAT SAME TIME, IT IS NOW SHOWING A FEW SMALL CELLS DEVELOPING AHEAD OF THE MAIN LINE ALONG THE EAST COAST AND THEN THE LINE MOVES THROUGH THE EAST COAST METRO AREA AROUND 01-03Z THIS EVENING BUT AT WEAKENING STATE. SO IT STILL APPEARS THE BIGGEST THREAT FOR STRONG WIND GUSTS AND SMALL HAIL WILL BE THE LAKE OKEECHOBEE REGION LATE THIS AFTERNOON INTO EARLY THIS EVENING. THE WEATHER AHEAD OF THE COLD FRONT WILL MOVE OFF THE SOUTHEAST COAST BY LATE THIS EVENING AND THE COLD FRONT WILL MOVE INTO THE LAKE REGION AFTER MIDNIGHT AND INTO THE ATLANTIC BY SUNRISE SUNDAY MORNING. A MUCH DRIER AIRMASS WILL THEN FILTER DOWN THE PENINSULA BEHIND THE FRONT WITH A MOSTLY CLEAR SKY ON SUNDAY AND SLIGHTLY COOLER TEMPERATURES WITH MAXIMUMS SUNDAY AFTERNOON IN THE UPPER 70S TO LOWER 80S AND MINIMUMS SUNDAY NIGHT/MONDAY MORNING RANGING FROM THE MID 50S WEST OF THE LAKE TO THE LOWER 60S ALONG THE SOUTHEAST COAST. IT WILL REMAIN A LITTLE COOLER AND DRIER THROUGH MONDAY NIGHT AS THE UPPER FLOW REMAINS NORTHWESTERLY AND SURFACE HIGH PRESSURE CENTERS OVER THE PENINSULA. LONG TERM (TUESDAY-SATURDAY)... THE EXTENDED PERIOD WILL BE DOMINATED BY A DEEP LAYER RIDGE AS UPPER RIDGE BUILDS ACROSS THE REGION AS STRONG LOW PRESSURE DEVELOPS OVER THE WESTERN U.S. AND THEN MOVES INTO THE CENTRAL STATES. THE SURFACE RIDGE WILL SHIFT EAST INTO THE ATLANTIC WHICH WILL ALLOW FOR MODIFYING TEMPERATURES AND SLOWLY INCREASING HUMIDITY. BY THE END OF THE WEEK INTO THE UPCOMING WEEKEND, TEMPERATURES WILL BE BACK TO ABOVE AVERAGE FOR EARLY APRIL. MARINE... UPDATED THE WIND GRIDS EARLIER TO ACCOUNT FOR STRONGER WINDS THAN HAD PREVIOUSLY BEEN FORECAST HOISTING A SCEC STATEMENT AND THE 12Z GFS CAUGHT ON TO THE ERROR AND CORRECTED ITS FORECAST. THESE WINDS HAVE BEGUN TO DIMINISH AS THE HIGH PRESSURE SHIFTS EAST IN RESPONSE TO THE APPROACHING COLD FRONT. SHOWERS AND THUNDERSTORMS WILL BE RAPIDLY ON THE INCREASE LATER THIS AFTERNOON INTO THE EARLY EVENING AS STRONG THUNDERSTORMS OVER THE EASTERN GULF OF MEXICO AND CENTRAL FLORIDA MOVE INTO THE LOCAL WATERS. THE COLD FRONT WILL MOVE OFF THE SOUTHEAST COAST LATE TONIGHT WITH HIGH PRESSURE BUILDING BEHIND THE FRONT. THERE WILL BE SHORT-LIVED WIND AND SEA SURGE ON SUNDAY INTO EARLY MONDAY BEFORE AGAIN DIMINISHING THROUGH MID-WEEK. FIRE WEATHER... A MUCH DRIER AIRMASS WILL MOVE INTO SOUTH FLORIDA SUNDAY AND MONDAY WITH RELATIVE HUMIDITY BOTH SUNDAY AND MONDAY AFTERNOON LOWERING TO BELOW 30 PERCENT OVER MUCH OF THE AREA. HOWEVER, ENERGY RELEASE COMPONENT VALUES REMAIN WELL UNDER 30 SO RED FLAG CONDITIONS ARE NOT EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 69 76 58 75 / 40 10 0 0 FORT LAUDERDALE 71 78 62 77 / 60 10 0 0 MIAMI 71 79 62 78 / 60 10 0 0 NAPLES 67 75 57 77 / 40 10 0 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...SEVERE THUNDERSTORM WATCH 43 IN EFFECT UNTIL 11 PM EDT THIS EVENING FOR GLADES, HENDRY, PALM BEACH, COLLIER, BROWARD, MIAMI- DADE, MAINLAND MONROE COUNTIES, AND LAKE OKEECHOBEE. AM...SEVERE THUNDERSTORM WATCH 43 IN EFFECT UNTIL 11 PM EDT THIS EVENING FOR ALL OF THE REGIONAL ATLANTIC COASTAL WATERS INCLUDING BISCAYNE BAY. GM...SEVERE THUNDERSTORM WATCH 43 IN EFFECT UNTIL 11 PM EDT THIS EVENING FOR ALL OF THE REGIONAL GULF WATERS. && SHORT TERM...23/SK LONG TERM....57/DG
Hazardous weather outlook, Mar 29, 4:58 PM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 458 PM EDT SAT MAR 29 2014 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 300300- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 458 PM EDT SAT MAR 29 2014 ...SEVERE THUNDERSTORM WATCH ALL OF SOUTH FL UNTIL 11 PM THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT THUNDERSTORMS: THUNDERSTORMS ARE EXPECTED ACROSS SOUTH FLORIDA THIS EVENING, A FEW OF WHICH COULD BECOME SEVERE. THE MAIN THREAT WITH THE THUNDERSTORMS WILL BE DAMAGING WINDS. WIND: THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS TO 70 MPH. TORNADOES: AN ISOLATED TORNADO IS POSSIBLE ACROSS SOUTH FLORIDA THIS EVENING. HAIL: A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL. RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS FOR THE ATLANTIC AND GULF BEACHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Special weather statement, Mar 29, 5:10 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
510 PM EDT SAT MAR 29 2014
FLZ063-066-069-070-292200-
INLAND COLLIER COUNTY FL-HENDRY FL-GLADES FL-
COASTAL COLLIER COUNTY FL-
510 PM EDT SAT MAR 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR UNTIL 600 PM EDT...
AT 508 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS MOVING TOWARD COLLIER...HENDRY...AND GLADES
COUNTIES...MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NAPLES...IMMOKALEE...MARCO ISLAND...LA BELLE...PALMDALE...DEVILS
GARDEN...OCHOPEE...CHOKOLOSKEE...EVERGLADES CITY...BONITA SPRINGS...
EAST NAPLES...GOLDEN GATE...MILES CITY...FELDA...HENDRY
CORRECTIONAL...ROYAL PALM HAMMOCK...MARCO ISLAND AIRPORT...MIDDLE
CAPE SABLE...NORTHWEST CAPE SABLE AND LITTLE TORCH KEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SATURDAY NIGHT.
LAT...LON 2637 8174 2640 8170 2640 8169 2643 8156
2703 8156 2704 8127 2666 8109 0 8174
2598 8174 2611 8181 2633 8185
TIME...MOT...LOC 2108Z 259DEG 39KT 2680 8180 2656 8180 2632 8196
KONARIKSpecial weather statement, Mar 29, 5:48 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
548 PM EDT SAT MAR 29 2014
FLZ067-068-168-292230-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
548 PM EDT SAT MAR 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PALM BEACH COUNTY UNTIL
630 PM EDT...
AT 547 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTHWEST OF PARKLAND...OR 12 MILES NORTHWEST OF CORAL
SPRINGS...MOVING NORTHEAST AT 55 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...BOCA RATON...BOYNTON BEACH...DELRAY BEACH...
JUPITER...LAKE WORTH...RIVIERA BEACH...WELLINGTON...LION COUNTRY
SAFARI PARK...PALM BEACH GARDENS...GREENACRES CITY...ROYAL PALM
BEACH...PALM BEACH...TEQUESTA...HAVERHILL...CALOOSA...FLORIDA
GARDENS...THE ACREAGE...PALM SPRINGS AND PHILO FARMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT.
LAT...LON 2666 8004 2673 8005 2657 8004 2658 8005
2636 8007 2634 8054 2696 8040 2696 8014
2697 8013 2695 8012 2697 8012 2697 8009
2682 8004 2684 8005 2684 8006 2674 8005
2680 8003
TIME...MOT...LOC 2147Z 240DEG 49KT 2640 8041
KONARIKSpecial weather statement, Mar 29, 5:54 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
554 PM EDT SAT MAR 29 2014
FLZ063-066-069-070-292245-
INLAND COLLIER COUNTY FL-HENDRY FL-GLADES FL-
COASTAL COLLIER COUNTY FL-
554 PM EDT SAT MAR 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR COLLIER...HENDRY...AND GLADES
COUNTIES UNTIL 645 PM EDT...
AT 553 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LA BELLE TO 7 MILES
SOUTHWEST OF IMMOKALEE TO NEAR LELY...AND MOVING EAST AT 30 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
IMMOKALEE...MARCO ISLAND...CLEWISTON...LA BELLE...DEVILS GARDEN...
MOORE HAVEN...OCHOPEE...EVERGLADES CITY...EAST NAPLES...GOLDEN
GATE...FELDA...HENDRY CORRECTIONAL...MILES CITY...ROYAL PALM
HAMMOCK...MARCO ISLAND AIRPORT...MUSE...LELY...ORTONA...CARNESTOWN
AND COPELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT.
LAT...LON 2632 8171 2632 8166 2642 8166 2643 8156
2686 8156 2696 8109 2685 8110 2681 8095
2676 8093 2641 8100 2580 8134 2589 8147
2586 8153 2590 8151 2592 8154 2589 8156
2594 8174 2596 8175 2594 8169 2605 8179
TIME...MOT...LOC 2153Z 261DEG 27KT 2679 8144 2635 8153 2605 8171
KONARIKThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 5:10 PM EDT | Special Weather Statement | MFL | Charlotte, DeSoto, Gadsden, Hardee, Hillsborough, Jackson and 6 more | 50 min |
| Mar 29, 5:20 PM EDT | Special Marine Warning | MFL | 55 min | |
| Mar 29, 5:48 PM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| Mar 29, 5:54 PM EDT | Special Weather Statement | MFL | Collier, Hendry | 51 min |
| Mar 29, 6:01 PM EDT | Special Marine Warning | MFL | 59 min | |
| Mar 29, 6:23 PM EDT | Special Weather Statement | MFL | Hendry | 37 min |
| Mar 29, 6:28 PM EDT | Special Weather Statement | MFL | Palm Beach | 47 min |
| Mar 29, 6:52 PM EDT | Special Marine Warning | MFL | 38 min | |
| Mar 29, 7:01 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 59 min |
| Mar 29, 7:45 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.